Bluelight

Thread: Missed Shots?

Results 1 to 2 of 2
  1. Collapse Details
    Missed Shots? 
    #1
    Hi all! So im still new to iv'ing its been about 9 months. So I use hydromorphone. I always use new rigs(orange capped insulin ones) My veins are kinda hard to find, they don't pop out or even show. Today started using a new site cause I couldn't flag on the one I was using. So it's crook of elbow on the outside of my arm. First 2 shots I flagged with good flow of dark venous blood and got the warm rush that opioids offer. The next couple I was able to flag and there was no resistance or stinging like I missed until when I was pulling out. I didnt get that sudden wonderful rush and the area is tender to the touch and kind of hard and bruised. There isn't any noticeable swelling but it is hard just above and just below where I shot. I'm going to bed now and put a warm compress on it. I know when I get up in a few hours I'm gonna need my wake up shot. I dont know if I'm missing even though i get blood in the rig and its going subcu? I'm not dope sick so its gotta be in my system. Hoping the tenderness and hardness will be gone in the am and I can get that wonderful rush. I'm not even sure what I'm asking and yes I know it would be good to just stop iv'ing but I cant handle the cold turkey withdrawals and I live an hour away from the methadone clinic and dont have reliable daily transportation. Does it sound like I just missed and it went subcu? Any helpful replies and/or suggestions would be greatly appreciated. Again I do know I should just stop so I really don't need to hear that. Thank you in advance for your replies.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Basic Drug Discussion
    Life Advice & Visual Arts
    F.U.B.A.R.'s Avatar
    Join Date
    May 2010
    Location
    UK
    Posts
    12,401
    Yeh, sounds like you've probably gone straight through your vein - very easy to do with none visible veins. It only takes a slight push on the rig as you're depressing the plunger, thus depositing the shot in the tissue below and causing the swelling you describe. It will slowly be absorbed into you system so it's not a complete waste, but as you say, no rush. Just keep an eye on the site and if it doesn't get noticeably better within 24 hours, or starts to get worse, seek medical help because it could form an abscess.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •